# SDR AU990960

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS:  1.   FORWARD SIDE WEB - TWO CRACKS.  2.  LOWER AFT SIDE WEB - TWO CRACKS.   3.  VERTICAL CHORD AFT SIDE - ONE CRACK.   4.   RT SIDE CHORD RADIUS - ONE CRACK FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION IAW ER B73-53-10-39.
